Regina police confirm six more overdoses linked to fentanyl
REGINA -- Regina Police Service says it has dealt with six more overdoses since Monday afternoon.
On Monday, RPS said it had been called to 14 overdoses over the weekend. The total number of overdoses is 20.
RPS said the overdoses stem from fentanyl.
No fatalities have been reported, and officers administered Naloxone to three people who were overdosing on the weekend.
“Remember that purchasing drugs from a dealer and not the pharmacy can result in unknown quality control, unknown additives to the purchase, and more dangerous risks,” RPS said in a news release.
Signs of overdose include:
- Difficulty walking/talking/staying awake
- Blue lips or nails
- Very small pupils
- Cold and clammy skin
- Dizziness and confusion
- Extreme drowsiness
- Choking, gurgling or snoring sounds
- Slow, weak or no breathing
- Inability to wake up, even when shaken or shouted at
Anyone with information about these incidents is asked to contact police.